MAUDE Adverse Event Report: ZIMMER MANUFACTURING SWITZERLAND GMBH CMN FEMORAL NAIL, CCD 125, LEFT, 13 MM, 21.5 CM; ZIMMER NATURAL NAIL

ZIMMER MANUFACTURING SWITZERLAND GMBH CMN FEMORAL NAIL, CCD 125, LEFT, 13 MM, 21.5 CM; ZIMMER NATURAL NAIL
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products - medical devices.Cmn femoral nail, ccd 130, left, 13 mm, 21.5 cm, item# 47249321313 , lot# 3096365.Report source - canada.Multiple mdr reports were filled for this event, please see associated reports: 0009613350 -2022 -00462.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that when the sterile package was opened by removing paper peel, it was observed glue and paper residue remained on the inner side of the packaging.The surgery was completed with another the same product with no health consequences and delay.Attempts have been made and no further information has been provided yet.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned.Visual examination of the provided pictures identified evidence of adhesive residue on seal surface of blister.This is considered to be a cosmetic issue with no adverse impact to product sterility.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Devices are used for treatment.The root cause of the reported issue is attributed to adhesive residue remaining on seal surface of blister on removal of tyvek lid.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CMN FEMORAL NAIL, CCD 125, LEFT, 13 MM, 21.5 CM
Common Device Name
ZIMMER NATURAL NAIL
Manufacturer (Section D)
ZIMMER MANUFACTURING SWITZERLAND GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER MANUFACTURING SWITZERLAND GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15368050
Report Number0009613350-2022-00459
Device Sequence Number1622878
Product Code HSB
UDI-Device Identifier00889024298897
UDI-Public(01)00889024298897(17)320107(10)3096419
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number47-2493-211-13
Device Lot Number3096419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown